# SDR CALA2017100603505

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 53,803 hours, 21,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: 8974
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 11,866 hours, 5,026 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT ARM.  REMOVED AND REPLACED THE DOOR SLIDE PACK IAW AMM 25-62-44. OPS CHECKED GOOD.
